# SDR 20001101SH011

- Difficulty date: September 28, 2000
- Submitted: November 1, 2000
- Operation: General aviation
- Aircraft: N948SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8144
- Engine: Lyc IO360L2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 25765362
- Part serial: 70168504
- Condition: Failed
- Part time: 824 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE RSA-5AD1 FUEL SERVO WILL NOT MEET SPECIFICATIONS.  FUEL FLOW BELOW 1700 RPM IS TOO HIGH, AT IDLE RPM IS ERRATIC, AND THE IDLE SPEED AND IDLE MIXTURE CANNOT BE SET TO SPECIFICATION WITH SATISFACTORY ENGINE OPERATION.  FUEL SERVO REMOVED, SENT FOR REPAIR.  MAJOR REPAIRS ACCOMPLISHED AND SERVO REFLOWED TO PRECISION FLOW SHEET 30075-02 DATED 1-5-00.  REINSTALLED FUEL SERVO, ADJUSTED IAW SPECS, OPERATIONAL CHECKED SATISFACTORY.  SUBMITTER RECOMMENDED ANY RSA-5AD1 FUEL SERVO NOT FLOWED TO PRECISION FLOW SHEET 30075-02, BE REMOVED IMMEDIATELY AND SENT TO APPLICABLE REPAIR STATION FOR REPAIR.  (X)
